[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
Re: Vaso Vagal attack when laying down?
I've had this too - you don't have to be standing to get the VV effects. I've fallen off chairs as well before now!
Just a suggestion but have you looked at the possibility of the atenolol making this happen? It is possible you have both high and low blood pressure (I do) and treating the high blood pressure with a high dosage of atenolol can make VV symptoms worse (vv symptoms are a common side effect for the medication).
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007